Fixed point results in multiplicative generalized metric spaces

Poonam Nagpal, Sanjay Kumar, S.K. Garg

Abstract


In this paper, first we introduce the notion of multiplicative generalized metric spaces and then prove the Banach contraction principle in setting of newly defined spaces. We also introduce the notion of weakly commuting, compatible maps and its variants, weakly compatible, weakly compatible with properties (E.A) and CLR in this space. Further, we prove some fixed point theorems on multiplicative generalized metric spaces and provide some suitable examples in support of our results.

Full Text: PDF

How to Cite this Article:

Poonam Nagpal, Sanjay Kumar, S.K. Garg, Fixed point results in multiplicative generalized metric spaces, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 352-386

Copyright © 2016 Poonam Nagpal, Sanjay Kumar, S.K. Garg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.